The toes are numbing and tingling. Up to the knees there is discomfort like glue was all over on my legs. The muscles got weak so climbing stares, squatting, or running is very hard. If I lie down, I have burning sensation, and muscle cramps. These are my symptoms of peripheral neuropathy, which is a major side effect of chemo. Since 2012 when I had Taxol, I have experienced peripheral neuropathy and through numerous chemos, it got worse gradually in spite of some drugs, supplements like vitamin B, and even acupuncture, and now it interrupts my sleep.
During the day time the symptoms are mild, so I wondered maybe they were something to do with blood circulation, and tried compression socks, which are recommended to prevent a deep vain clots on a long hour flight travel.
As I used the socks with a pain relief cream, it worked and I could sleep well without burning sensation and cramps. So I went to get one more pair of the socks.
A man at the store said usually the socks were not recommended during sleep because the users complained that the socks got too tight and hurt. Yet not me! There were many kinds including stockings, but as the prices were pretty high, I decided to get only a pair of socks for a good night sleep. I wish I could cure the neuropathy, but I am thankful that at least I can sleep better now.